# SDR ASAA2013050794761

- Difficulty date: May 7, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,803 hours, 5,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12207
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 21,226 hours, 6,389 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL OF MASTER CAUTION, EXTINGUISHES WHEN MASTER CAUTION IS RESET.  ENROUTE RT RAM DOOR FULL OPEN LIGHT. REMAINED ILLUMINATED ENTIRE FLIGHT.  CIRCUIT BREAKERS WERE IN.  ACFT GROUNDED. PERFORMED BITE CHECK OF BOTH ZONE TEMP CONTROLLERS, FAULTS RT RAM DOOR ACTUATOR. REPLACED RT ACTUATOR AND RE-ACCOMPLISHED BITE OF ZONE TEMP CONT.  ALL OPS NORMAL, NO FAULTS.  PACK LIGHT REMAINS OFF DURING RECALL.  OPERATED BOTH PACKS WITH NO DISCREPANCIES.  ALL OPS NORMAL.
